# SDR AWXA200500545

- Difficulty date: April 28, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001129
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK 2 EACH .75 INCH CRACKS WERE FOUND IN EXTERNAL FUSELAGE SKIN AT LOWER AFT CORNER OF R-1 DOOR CUTOUT BS 329, STR 17 RT.  MAINTENANCE CUT OUT CRACKED SKIN AT LOWER AFT CORNER OF R-1 DOOR CUTOUT BS 329, STR 17 RT; FABRICATED A INNER PLATE, MIDDLE PLATE, OUTER PLATE, AND 2 EACH FILLERS & TAPERED FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-01 FIG 202.
